# SDR NACA20030102

- Difficulty date: August 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6
- Aircraft serial: 43576
- Aircraft time: 29,051 hours
- Engine: Pwa R2800CB3
- Engine time: 1,019 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 2210525A51
- Part serial: 101
- Condition: Reads Low
- Location: Nr 2 Engine
- Part time: 476 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORTED DUE TO NR 2 ENGINE LOW BMEP. NR 2 ENGINE BMEP DEFERRED: REPLACED BMEP TRANSMITTER.
